# SDR SWAA2023062050069

- Difficulty date: May 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING BOLT SERVICE DOOR POSITION FWD AT AFT GALLEY AREA (2 EA) 2023-330324<[01] REPLACED GIRT BAR FITTING BOLT SERVICE DOOR POSITION FWD AT AFT GALLEY AREA I.A.W. B737-700 AMM-25-66-02-400-801 STEP 3.D.(1) ITEM (G);[02] REPLACED GIRT BAR FITTING BOLT SERVICE DOOR POSITION FWD AT AFT GALLEY AREA I.A.W. B737-700 AMM-25-66-02-400-801 STEP 3.D.(1) ITEM (G)
